RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 782–787 (Mi mz651)  

This article is cited in 17 scientific papers (total in 17 papers)

Brief Communications

Integrals Expressible as Linear Forms in Generalized Polylogarithms

S. A. Zlobin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm651

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 711–716

Bibliographic databases:

Received: 15.02.2002

Citation: S. A. Zlobin, “Integrals Expressible as Linear Forms in Generalized Polylogarithms”, Mat. Zametki, 71:5 (2002), 782–787; Math. Notes, 71:5 (2002), 711–716

Citation in format AMSBIB
\Bibitem{Zlo02}
\by S.~A.~Zlobin
\paper Integrals Expressible as Linear Forms in Generalized Polylogarithms
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 782--787
\mathnet{http://mi.mathnet.ru/mz651}
\crossref{https://doi.org/10.4213/mzm651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936201}
\zmath{https://zbmath.org/?q=an:1049.11077}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 711--716
\crossref{https://doi.org/10.1023/A:1015848207473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737007}


Linking options:
  • http://mi.mathnet.ru/eng/mz651
  • https://doi.org/10.4213/mzm651
  • http://mi.mathnet.ru/eng/mz/v71/i5/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zlobin, “On some integral identities”, Russian Math. Surveys, 57:3 (2002), 617–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. W. V. Zudilin, “Very well-poised hypergeometric series and multiple integrals”, Russian Math. Surveys, 57:4 (2002), 824–826  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Fischler S., “Linear forms in multiple zeta values and multiple integrals”, C. R. Math. Acad. Sci. Paris, 335:1 (2002), 1–4  crossref  mathscinet  zmath  isi  scopus
    4. W. V. Zudilin, “Algebraic relations for multiple zeta values”, Russian Math. Surveys, 58:1 (2003), 1–29  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Zlobin S. A., “Decompositions of multiple integrals into linear forms”, Dokl. Math., 70:2 (2004), 758–761  mathscinet  isi
    6. Fischler S., “Irrationality of zeta values”, Astérisque, 294, 2004, 27–62  mathscinet  zmath  isi
    7. S. A. Zlobin, “Properties of coefficients of certain linear forms in generalized polylogarithms”, J. Math. Sci., 146:2 (2007), 5655–5668  mathnet  crossref  mathscinet  zmath  elib
    8. S. A. Zlobin, “Expansion of Multiple Integrals in Linear Forms”, Math. Notes, 77:5 (2005), 630–652  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Yu. V. Nesterenko, “On an Identity of Mahler”, Math. Notes, 79:1 (2006), 97–108  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Krattenthaler C., Rivoal T., Hypergéométrie et fonction zêta de Riemann [Hypergeometry and Riemann's zeta function], Mem. Amer. Math. Soc., 186, no. 875, 2007, x+87 pp.  mathscinet  isi
    11. Krattenthaler C., Rivoal T., “An identity of Andrews, multiple integrals, and very-well-poised hypergeometric series”, Ramanujan J., 13:1-3 (2007), 203–219  crossref  mathscinet  zmath  isi  scopus
    12. Kalmykov M. Yu., Ward B. F. L., Yost S. A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order epsilon-expansion of generalized hypergeometric functions with one half-integer value of parameter”, JHEP, 2007, no. 10, 048  crossref  mathscinet  isi  scopus
    13. Cresson J., Fischler S., Rivoal T., “Multiple hypergeometric series and polyzetas”, Bull. Soc. Math. France, 136:1 (2008), 97–145  crossref  mathscinet  zmath  isi  elib  scopus
    14. Brown F. C. S., “Multiple zeta values and periods of moduli spaces $\overline{\mathfrak M}_{0,n}$”, Ann. Sci. Éc. Norm. Supér. (4), 42:3 (2009), 371–489  crossref  mathscinet  zmath  isi  scopus
    15. T. Rivoal, “Linear forms in zeta values arising from certain Sorokin-type integrals”, J. Math. Sci., 180:5 (2012), 641–649  mathnet  crossref  mathscinet  elib
    16. W. Zudilin, “Arithmetic hypergeometric series”, Russian Math. Surveys, 66:2 (2011), 369–420  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. Fischler S., Rivoal T., “Multiple Zeta Values, Pade Approximation and Vasilyev'S Conjecture”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 15:SI (2016), 1–24  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:284
    Full text:134
    References:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020